Did you ever heard about overdosing on Cannabis? Can cannabis overdose be fatal? This subject is controversial, especially among frequent cannabis consumers. Some people believe that cannabis is equally as harmful as opioids or stimulants, while others say that it is perfectly safe and has no adverse effects.
Cannabis cannot cause an overdose in the same manner as, example, painkillers. According to the Centers for Disease Control and Prevention, there have been no deaths attributed solely to cannabis usage to date (CDC).
However, this does not preclude cannabis overdose or adverse reactions.
OVERDOSING ON CANNABIS: HOW MUCH CANNABIS IS ACTUALLY TOO MUCH?
Because everyone is unique, there is no easy response. Some individuals appear to tolerate cannabis well, whereas others cannot tolerate it at all. Also, the potency of cannabis products varies widely.
However, edibles appear more likely to trigger an adverse reaction. This is in part due to their slow onset of action.
It can take anywhere from 20 minutes to two hours after consuming an edible to feel the effects. In the interim, many individuals consume more because they erroneously assume that foods are weak.
Some people may also have adverse effects when combining cannabis and alcohol.
Cannabis products having high concentrations of tetrahydrocannabinol (THC), the chemical that makes you feel “high” or impaired, can also induce adverse reactions in certain people, particularly those who don’t use cannabis regularly.
OVERDOSING ON CANNABIS: WHAT DOES A NEGATIVE RESPONSE LOOK LIKE?
There are numerous undesirable side effects of cannabis, including:
- thirst or dry mouth (sometimes known as “cotton mouth”)
- concentration problems
- sluggish response times
- dry eyes
- Weakness or lethargy
- a higher heart rate
- Anxiety and other affective alterations
Occasionally, it can also cause:
- anxiety and panic attacks
- sickness and vomiting
These adverse effects may last anywhere between 20 minutes and 24 hours. Cannabis with a higher THC content is typically connected with more severe and prolonged effects. And sure, it is possible to wake up the next day with a “weed hangover.”
OVERDOSING ON CANNABIS: HOW TO DEAL WITH IT
If you or a buddy have overindulged, there are a few things you may do to mitigate the negative effects.
When feeling apprehensive, it is beneficial to reassure yourself that everything will be fine. Remind yourself that no one has ever died from an overdose of cannabis.
Although it may not feel like it at the moment, these symptoms will pass.
- Get some food
If you are feeling queasy or unsteady, try eating a snack. This may be the last thing you want to do, especially if you have dry mouth, but for some people it makes a significant impact.
- Get some water
Regarding dry mouth, be sure to drink lots of water. This is particularly crucial if you are vomiting, as this can cause dehydration. If you are experiencing panic, consider sipping water slowly to help you regain composure. Drinking water is always the best way to avoid overdosing in general and cannabis bad symptoms in particular.
- Get some sleep
Occasionally, the best course of action is to wait for the symptoms to fade. Sleeping or resting is a good way to spend the time while waiting for the cannabis to leave your system.
- Avoid extreme stimulation
If there is too much going on around you, it might cause anxiety and even paranoia. Turn off the music or television, leave the throng, and attempt to unwind in a quiet space, such as an empty bedroom or bathroom.
- Consume or inhale black peppercorns.
Many people assert, based on anecdotal evidence, that black peppercorns can alleviate the adverse effects of excessive cannabis consumption, particularly anxiety and paranoia. According to studies, black peppercorns contain caryophyllene, which may mitigate the unpleasant effects of THC. However, this treatment has not been thoroughly examined, and there is no human data to support it.
- Call a friend
It may be good to contact a friend with cannabis experience. They may be able to calm you down and talk you through the uncomfortable event.
OVERDOSING ON CANNABIS: WHAT TO DO IN AN EMERGENCY
Cannabis-related adverse reactions are mostly not medical emergencies.
However, if someone is having hallucinations or psychotic symptoms, it is crucial to get medical assistance.
Want to avoid a negative response in the future?
Remember the following:
Commence with low doses: If you’re taking cannabis for the first time, it’s best to start low and slow. Consume a tiny amount and allow it ample time to take effect before consuming more.
Be cautious around edibles: Because they must first be digested, edibles might take anywhere from 20 minutes to two hours to take effect. If you are unfamiliar with edibles or unsure about their potency, start with a very modest dose and wait at least two hours before consuming more.
Try a cannabis product low in THC: The majority of dispensaries and cannabis stores mention the THC content of their goods. If you’re new to cannabis or sensitive to its side effects, try a product with a low THC content or a high CBD:THC ratio.
Avoid stressful circumstances. If cannabis sometimes causes you to feel uncomfortable or disoriented, it may be better to use it in a safe, tranquil setting.
Although nobody has died from a cannabis overdose. There is no overdosing on cannabis possibility. But it is possible to take too much and have a negative reaction. This occurs more frequently with edibles and THC-rich products.
If you’re new to cannabis, be mindful of how much you’re consuming at once and allow yourself ample time to feel its effects before consuming more.
1 thought on “OVERDOSING ON CANNABIS? HOW MUCH IS TOO MUCH?”
Pingback: HOW TO LOWER A CANNABIS HIGH | Cannabinoids Garden
Comments are closed.